American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[2] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kathryn Lesh. A filtration of spectra arising from families of subgroups of symmetric groups. Trans. Amer. Math. Soc. 352 (2000) 3211-3237. MR 1707701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Burt Totaro. Homology operations on a new infinite loop space . Trans. Amer. Math. Soc. 347 (1995) 99-110. MR 1273541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Schwänzl and R. M. Vogt. Basic constructions in the $K$-theory of homotopy ring spaces . Trans. Amer. Math. Soc. 341 (1994) 549-584. MR 1116318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Timothy Lance. Local $H$-maps of $B{\rm U}$ and applications to smoothing theory . Trans. Amer. Math. Soc. 309 (1988) 391-424. MR 957078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. R. Cohen, J. P. May and L. R. Taylor. James maps and $E\sb{n}$ ring spaces . Trans. Amer. Math. Soc. 281 (1984) 285-295. MR 719670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Sivera Villanueva. A geometric interpretation of the Chern classes . Trans. Amer. Math. Soc. 276 (1983) 193-200. MR 684502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeffrey L. Caruso. A simpler approximation to $QX$ . Trans. Amer. Math. Soc. 265 (1981) 163-167. MR 607114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1